# SDR DHL2001742527

- Difficulty date: October 18, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT BAG BIN, AFT OF STA 950F, FLOOR SUPPORT HOT SECTION NR 4 HAS MULTIPLE HOLES, SOME ON EDGE OF BEAM HAS DENTS. REMOVED AND REPLACED SECTION OF FLOOR SUPPORT FROM STA 950 E TO 990 AS PER B-727 SRM 51-40-3 AND B-727 SRM 51-30-2.
